# SDR 96FDEA00659

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47806
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FWD UPPER PANEL HAS CRACK IND AT 2 FASTENER HOLES, FWD UPPER SPAR CAP AFT TANG, I/B OF CLOSING RIB PLANE, BEING THE 2ND AND 3RD HOLES.  CRACK LENGTHS ARE APPROX .0937 TO .1875 INCH LONG AT THE PERIPHERY.  C/W HFEC ON FWD SPAR UPPER REAR TANG NO DEFECTS NOTED.  REPAIRED PER EA 8-5510-27090.
